×

zbMATH — the first resource for mathematics

Minimal sets of foliations on complex projective spaces. (English) Zbl 0682.57012
Let \({\mathcal F}\) be a foliation (with a finite number of singularities) of \({\mathbb{C}}P(2)\) defined by a polynomial differential equation \(P(x,y)dy- Q(x,y)dx=0\) on \({\mathbb{C}}^ 2\) with P, Q relatively prime. The authors prove that \({\mathcal F}\) has at most one nontrivial minimal set, and under some generic condition imposed on the singularities, all the leaves accumulate on that set. It is shown that the leaves of a nontrivial minimal set have exponential growth, they are hyperbolic Riemannian surfaces in a suitable Hermitian metric in \({\mathbb{C}}P(2)\setminus \sin g({\mathcal F})\), and they have no parabolic ends.
Reviewer: A.Piatkowski

MSC:
57R30 Foliations in differential topology; geometric theory
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)
53C12 Foliations (differential geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. Bland andM. Kalka, Complete metrics conformal to the hyperbolic disc,Proc. A.M.S.,97 (1986), 128–132. · Zbl 0592.53029 · doi:10.1090/S0002-9939-1986-0831400-6
[2] C. Camacho andP. Sad, Invariant varieties through singularities of holomorphic vector fields,Ann. of Math. 115 (1982), 579–595. · Zbl 0503.32007 · doi:10.2307/2007013
[3] J.-P. Jouanolou, Equations de Pfaff algébriques,Lect. Notes in Math., no 708 (1977).
[4] S. Kobayashi,Hyperbolic manifolds and holomorphic mappings, Ed. Marcel Dekker (1970). · Zbl 0207.37902
[5] A. Lins Neto, Algebraic solutions of polynomial differential equations and foliations in dimension two, in Holomorphic dynamics, Springer,Lect. Notes in Math.,1345 (1988), 192–232. · doi:10.1007/BFb0081403
[6] R. Moussu andF. Pelletier, Sur le théorème de Poincaré-Bendixson,Ann. de l’Inst. Fourier,24 (1974), 131–148. · Zbl 0273.57008
[7] J. Plante, Foliations with measure preserving holonomy,Ann. of Math.,102 (1976), 327–361. · Zbl 0314.57018 · doi:10.2307/1971034
[8] A. Verjovsky, A Uniformization Theorem for Holomorphic Foliations,Contemporary Mathematics,58, III (1987), 233–253. · Zbl 0619.32017
[9] YuBurago andV. A. Zalgaller,Geometric Inequalities, Springer Verlag, 1988.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.